Testosterone Injections Side Effects! Inject Testosterone!

Recommended by Dr. Michael White, Updated on January 5th, 2018

Testosterone injections cause a rapid increase in hormone levels which can lead to a roller coaster effect.

What happens is, testosterone levels rapidly increase in the beginning stages, but then bottom out in the days leading up to the next dose.

Many men enjoy the initial high and increased sexual stimulation that comes early on, but very few enjoy the lows that follow....

T levels will usually dip well below normal at the end of a cycle, which is not a pleasant experience.

The most common forms of injectable T are cypionate and enanthate.

Both aromatize very easily which means that the conversion rate to estrogen is relatively high.

Big doses of cypionate or enanthate equal big jumps in circulating estrogen which is not a good thing.

T esters are typically suspended in either cottonseed oil or sesame seed oil. Some men will have an allergic reaction to one of the oils once they are injected.

Other side effects include...

Keep in mind, these injections can often be very painful. Users regularly report pain, swelling, itching, and rash near the injection site.

Follow this link:

Testosterone Injections Side Effects! Inject Testosterone!

Contact Us Now

Your Name (*)
Your Email (*)
Your Phone (*)
Select A Program
Select Your US State (*)
Select your age (30+ only)
Confirm over 30 years old (*) Yes
Confirm United States Resident? (*) Yes
(*) - Required
After completing the contact form above, press the submit button. We will send you a confirmation email. Please check your email. For security purposes, please give us a call at 1-800-469-3343 if you don't receive an email.

Related Post

Word Count: 191

Comments are closed.


dosage cycle specialist testosterone cypionate

what are the testosterone chart symptoms of low levels

natural way to increase levels